Opuscula Math. 32, no. 2 (2012), 341-356

Opuscula Mathematica

On controllability for fractional differential inclusions in Banach spaces

JinRong Wang
XueZhu Li
Wei Wei

Abstract. In this paper, we investigate the controllability for systems governed by fractional differential inclusions in Banach spaces. The techniques rely on fractional calculus, multivalue mapping on a bounded set and Bohnenblust-Karlin's fixed point theorem

Keywords: controllability, fractional differential inclusions, Bohnenblust-Karlin's fixed point theorem.

Mathematics Subject Classification: 34A60, 93B05, 93C25.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
JinRong Wang, XueZhu Li, Wei Wei, On controllability for fractional differential inclusions in Banach spaces, Opuscula Math. 32, no. 2 (2012), 341-356, http://dx.doi.org/10.7494/OpMath.2012.32.2.341

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.